# SDR UPS802106

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock Mech
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING DEPARTURE FROM DFW, THE 'GEAR NOT LATCHED' LIGHT ILLUMINATED.  THE ALTERNATE GEAR/DOOR WARNING SYSTEM INDICATED THE MAIN GEAR DOOR CLOSED.  WE PERFORMED THE 'GEAR/DOOR NOT LATCHED LIGHT' ILLUMINATED CHECKLIST AND HAD TO CYCLE THE GEAR 2 TIMES BEFORE SUCCESSFUL UPLATCH CHECK.  FOUND LOCKING TAB SHEARED AND LOCKING NUT LOOSE AND NOT SAFETIED ON LEFT GEAR DOOR UPLATCH CYL.  FOUND LEFT GEAR DOOR UPLATCH MECHANISM OUT OF RIGG.  ALSO, RT GEAR DOOR UPLATCH PROX SWITCH WAS LOOSE.  COMPLETED MM PROCEDURE 32-31-04.  OPS NORMAL (P/N  4648615-5503, NAS513-7).
